# SDR ASAA0140001

- Difficulty date: January 4, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE AT ROWS 17-20, BROKEN WIRE.  REPAIRED WIRE, OPERATIONAL CHECK NORMAL.  (M)
